Alert archive / Missouri / River Flood Warnings in 2024

River Flood Warning 49, NWS Springfield, MO

June 9, 2024Shannon County, Missouri

NWS Springfield, MO issued this river flood warning at Jun 9, 2024, 11:01 AM CDT for Shannon County, Missouri. It took effect at Jun 9, 2024, 3:48 PM CDT. It was in force for 30 hr.

The area

The outline as issued.

The facts

Issued
Jun 9, 2024, 11:01 AM CDT (16:01 UTC)
In effect from
Jun 9, 2024, 3:48 PM CDT
Expired
Jun 10, 2024, 9:48 PM CDT
In force
30 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
Moderate

County Shannon County, MO

The radar

The Springfield radar (KSGF), 170 km from the middle of the area, began a volume at 16:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Jacks Fork at Alley Spring (ALYM7).

Action stage
5.3 ft
Minor stage
9 ft
Moderate stage
12 ft
Major stage
16 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07065495, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

405 
WGUS43 KSGF 091601
FLWSGF

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Springfield MO
1101 AM CDT Sun Jun 9 2024

...The National Weather Service in Springfield MO has issued a Flood 
Warning for the following rivers in Missouri...

  Jacks Fork at Alley Spring affecting Shannon County.

  Jacks Fork at Eminence affecting Shannon County.

For the Jacks Fork River...including Alley Spring, Eminence...
Moderate flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Many flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued Monday morning at 1115 AM CDT.

&&

MOC203-101615-
/O.NEW.KSGF.FL.W.0049.240609T2236Z-240611T0248Z/
/ALYM7.2.ER.240609T2236Z.240610T0600Z.240610T2047Z.NO/
1101 AM CDT Sun Jun 9 2024

...FLOOD WARNING IN EFFECT FROM THIS AFTERNOON TO LATE TOMORROW 
EVENING...

* WHAT...Moderate flooding is forecast.

* WHERE...Jacks Fork at Alley Spring.

* WHEN...From this afternoon to late tomorrow evening.

* IMPACTS...At 13.0 feet, the Alley Spring Campground is completely 
  flooded.

* ADDITIONAL DETAILS...
  - At 10:30 AM CDT Sunday the stage was 2.2 feet.
  - Bankfull stage is 9.0 feet.
  - Forecast...The river is expected to rise above flood stage
    late this afternoon to a crest of 13.0 feet just after
    midnight tonight. It will then fall below flood stage
    tomorrow afternoon.
  - Flood stage is 9.0 feet.
  - Flood History...This crest compares to a previous crest of
    13.0 feet on 07/10/2015.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3717 9142 3717 9139 3715 9139 3715 9142
      3711 9148 3707 9150 3703 9161 3705 9161
      3708 9154 3712 9154


$$

MOC203-101615-
/O.NEW.KSGF.FL.W.0050.240610T0528Z-240611T1824Z/
/EMCM7.1.ER.240610T0528Z.240610T1200Z.240610T1824Z.NO/
1101 AM CDT Sun Jun 9 2024

...FLOOD WARNING IN EFFECT FROM LATE TONIGHT TO EARLY TUESDAY 
AFTERNOON...

* WHAT...Minor flooding is forecast.

* WHERE...Jacks Fork  at Eminence.

* WHEN...From late tonight to early Tuesday afternoon.

* ADDITIONAL DETAILS...
  - At 10:30 AM CDT Sunday the stage was 2.9 feet.
  - Bankfull stage is 12.0 feet.
  - Forecast...The river is expected to rise above flood stage
    just after midnight tonight to a crest of 14.0 feet tomorrow
    morning. It will then fall below flood stage early tomorrow
    afternoon.
  - Flood stage is 12.0 feet.
  - Flood History...This crest compares to a previous crest of
    13.9 feet on 12/01/2006.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3719 9128 3719 9127 3717 9129 3716 9133
      3714 9135 3715 9139 3716 9139 3717 9135
      3718 9134


$$

JD
3 follow-up statements
683 
WGUS83 KSGF 091842
FLSSGF

Flood Statement
National Weather Service Springfield MO
142 PM CDT Sun Jun 9 2024

...The Flood Warning is extended for the following rivers in 
Missouri...

  Jacks Fork at Alley Spring affecting Shannon County.

For the Jacks Fork River...including Alley Spring, Eminence...
Moderate flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Many flood 
deaths occur in vehicles.

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at www.weather.gov.

The next statement will be issued Monday afternoon at 145 PM CDT.

&&

MOC203-101845-
/O.EXT.KSGF.FL.W.0049.240609T2048Z-240611T0613Z/
/ALYM7.2.ER.240609T2048Z.240610T0600Z.240611T0013Z.NO/
142 PM CDT Sun Jun 9 2024

...FLOOD WARNING NOW IN EFFECT UNTIL EARLY TUESDAY MORNING...

* WHAT...Moderate flooding is forecast.

* WHERE...Jacks Fork at Alley Spring.

* WHEN...Until early Tuesday morning.

* IMPACTS...At 16.0 feet, major flooding occurs at the gage site. 
  Lower portions of Highway 106 flood.

* ADDITIONAL DETAILS...
  - At 12:30 PM CDT Sunday the stage was 4.1 feet.
  - Bankfull stage is 9.0 feet.
  - Forecast...The river is expected to rise above flood stage
    late this afternoon to a crest of 15.0 feet just after
    midnight tonight. It will then fall below flood stage
    tomorrow evening.
  - Flood stage is 9.0 feet.
  - Flood History...This crest compares to a previous crest of
    14.8 feet on 05/01/1995.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3717 9142 3717 9139 3715 9139 3715 9142
      3711 9148 3707 9150 3703 9161 3705 9161
      3708 9154 3712 9154


$$

JD
479 
WGUS83 KSGF 100137
FLSSGF

Flood Statement
National Weather Service Springfield MO
837 PM CDT Sun Jun 9 2024

...The Flood Warning continues for the following rivers in 
Missouri...

  Jacks Fork at Alley Spring affecting Shannon County.

For the Jacks Fork River...including Alley Spring...Moderate 
flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Many flood 
deaths occur in vehicles.

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at www.weather.gov.

The next statement will be issued Monday evening at 845 PM CDT.

&&

MOC203-110145-
/O.CON.KSGF.FL.W.0049.000000T0000Z-240611T0613Z/
/ALYM7.2.ER.240609T2004Z.240610T0600Z.240611T0013Z.NO/
837 PM CDT Sun Jun 9 2024

...FLOOD WARNING REMAINS IN EFFECT UNTIL EARLY TUESDAY MORNING...

* WHAT...Moderate flooding is occurring and moderate flooding is 
  forecast.

* WHERE...Jacks Fork at Alley Spring.

* WHEN...Until early Tuesday morning.

* IMPACTS...At 16.0 feet, major flooding occurs at the gage site. 
  Lower portions of Highway 106 flood.

* ADDITIONAL DETAILS...
  - At 7:30 PM CDT Sunday the stage was 14.6 feet.
  - Bankfull stage is 9.0 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 7:30 PM CDT Sunday was 14.6 feet.
  - Forecast...The river is expected to rise to a crest of 15.0
    feet just after midnight tonight. It will then fall below
    flood stage tomorrow evening.
  - Flood stage is 9.0 feet.
  - Flood History...This crest compares to a previous crest of
    14.8 feet on 05/01/1995.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3717 9142 3717 9139 3715 9139 3715 9142
      3711 9148 3707 9150 3703 9161 3705 9161
      3708 9154 3712 9154


$$

Price
841 
WGUS83 KSGF 101108
FLSSGF

Flood Statement
National Weather Service Springfield MO
608 AM CDT Mon Jun 10 2024

...The Flood Warning is cancelled for the following rivers in 
Missouri...

  Jacks Fork at Eminence affecting Shannon County. 

  Jacks Fork at Alley Spring affecting Shannon County.

MOC203-101215-
/O.CAN.KSGF.FL.W.0050.000000T0000Z-240610T1108Z/
/EMCM7.2.ER.240610T0046Z.240610T1200Z.240610T2225Z.NO/
608 AM CDT Mon Jun 10 2024

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Jacks Fork  at Eminence.

* ADDITIONAL DETAILS...
  - At 5:30 AM CDT Monday the stage was 8.8 feet.
  - Bankfull stage is 12.0 feet.
  - Forecast...River levels will continue to fall.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3719 9128 3719 9127 3717 9129 3716 9133
      3714 9135 3715 9139 3716 9139 3717 9135
      3718 9134


$$

MOC203-101215-
/O.CAN.KSGF.FL.W.0049.000000T0000Z-240610T1108Z/
/ALYM7.2.ER.240609T2004Z.240610T0030Z.240611T0013Z.NO/
608 AM CDT Mon Jun 10 2024

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Jacks Fork at Alley Spring.

* ADDITIONAL DETAILS...
  - At 5:30 AM CDT Monday the stage was 7.5 feet.
  - Bankfull stage is 9.0 feet.
  - Forecast...River levels will continue to fall.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3717 9142 3717 9139 3715 9139 3715 9142
      3711 9148 3707 9150 3703 9161 3705 9161
      3708 9154 3712 9154


$$

Titus

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this river flood warning went out at Jun 9, 6:23 AM CDT, 4 hours 38 minutes earlier. Its key messages:

  • Showers and storms will continue to move across the area this morning, with a few lingering storms into this afternoon across southern Missouri. Heavy rainfall and flooding will continue to occur with this activity across portions of the area today. A few strong to severe storms will also remain possible early this morning.
  • A cooler than average early this week with highs today through Tuesday in the middle 70s. -Warmer Temperatures return later in the week into next weekend.
Area forecast discussion, Jun 9, 6:23 AM CDT, 4 hours 38 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
623 AM CDT Sun Jun 9 2024

.KEY MESSAGES...

- Showers and storms will continue to move across the area this
  morning, with a few lingering storms into this afternoon
  across southern Missouri. Heavy rainfall and flooding will
  continue to occur with this activity across portions of the
  area today. A few strong to severe storms will also remain
  possible early this morning.

- A cooler than average early this week with highs today through
  Tuesday in the middle 70s.

-Warmer Temperatures return later in the week into next weekend.

&&

.SHORT TERM /THROUGH TONIGHT/...
Issued at 335 AM CDT Sun Jun 9 2024

Showers and storms continue to develop from central Kansas
through the Missouri Ozarks this morning ahead of an upper
trough. Heavy rainfall will continue to occur with the storms
and where training of storms occur a flooding risk will continue
to occur this morning. The heaviest rainfall amounts from
Saturday evening have occurred in bands with 3 to locally 6
inches of rainfall already falling across portions of the area.
Flooding is ongoing in these locations where the heavy rainfall
has occurred. Outside these heavier bands rainfall amounts drop
off sharply. The last main round of rain is currently pushing
east across central Kansas early this morning as this activity
will continue to move east into the area this morning.
Additional heavy rainfall will occur with this activity as
precipitable water values are around two inches. Where this
additional rainfall occurs in areas that already received heavy
rainfall, the flood threat will increase. This next round of
rain is setting up to occur from Fort Scott Kansas to
Springfield to West Plains Missouri this morning. The majority
of the rain will end later this morning. A cold front will push
south through the area this morning into the afternoon. A few
scattered showers and storms will remain possible into this
afternoon across far southern Missouri as the front moves south.

The overall severe risk is decreasing across the area early
this morning as the instability is weakening though a few strong
to severe storms will still be possible through this morning
with damaging wind gusts up to 60mph and hail up to the quarters
this morning, but this will continue to be more isolated in
nature.

Highs will only warm into the lower to middle 70s this
afternoon as cooler temperatures move into the area and clouds
remain in place much of the day.

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
Issued at 335 AM CDT Sun Jun 9 2024

An upper level trough will move south through the region early
this week. Below normal temperatures are expected through
Tuesday as highs in the 70s occur both days.

An upper level ridge will build east across the plains towards
the region during the second half of the week into next weekend.
A warmer air mass will also advect into the region with highs in
the middle 80s to around 90 returning to the area during this
time. The rainfall chances are overall on the lower side this
week. An upper level disturbance will move east across the
plains but at this time the ensemble model members show the
better rainfall chances remaining west and south of the area.

&&

.AVIATION /12Z TAFS THROUGH 12Z MONDAY/...
Issued at 620 AM CDT Sun Jun 9 2024

For the 12z TAFS, convection will likely continue through the
morning hours at the TAF sites, possibly extending into the
early afternoon before diminishing and moving out of the area.
Generally went with MVFR/IFR conditions within the convection.
Clearing should take place during the late afternoon and evening
with wind becoming light and variable.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
KS...Flood Watch until 1 PM CDT this afternoon for KSZ073-097-101.
MO...Flood Watch until 1 PM CDT this afternoon for MOZ055>058-
     066>071-077>083-088>098-101>106.

&&

SHORT TERM...Wise
LONG TERM...Wise
AVIATION...Lindenberg
Hazardous weather outlook, Jun 9, 1:46 AM CDT, 9 hours 15 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
146 AM CDT Sun Jun 9 2024

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-100700-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
146 AM CDT Sun Jun 9 2024

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Today and Tonight.

Weather hazards expected...

  Slight hail risk.
  Slight thunderstorm wind damage risk.
  Significant lightning risk.
  Significant excessive rainfall risk

DISCUSSION...

Showers and storms continue to develop from central Kansas into
south central Missouri early this morning. This activity will
continue to move east across portions of southeastern Kansas and
the Missouri Ozarks with heavy rainfall and the potential for
flash flooding continuing with this activity this morning.
Isolated showers and storms will remain possible across portions
of far southern Missouri into this afternoon. A Flood Watch
remains in affect until 1 PM for the entire area today.

Additional rainfall amounts of 1 to 3 inches with localized
additional amounts up to 5 inches are expected across portions of
the Missouri Ozarks and southeastern Kansas the rest of this
morning. There will also be the potential for a few strong to
severe storms this morning with damaging winds up to 60 mph and
hail up the the size of quarters the risk with the strongest
storms.

Residual flooding will also likely continue into tonight where
the heavy rainfall occurs from Saturday evening through this
morning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed early this morning.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/dsspacket

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Wise

In the hours before

Local storm report, Jun 9, 7:59 AM CDT, 3 hours 2 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
759 AM CDT Sun Jun 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0758 AM     Flash Flood      2 WSW Glidewell         37.29N 93.35W
06/09/2024                   Greene             MO   911 Call Center

            water over the FR 129 bridge.

&&

REN
Local storm report, Jun 9, 8:01 AM CDT, 3 hours before
Preliminary Local Storm Report
National Weather Service Springfield MO
801 AM CDT Sun Jun 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0801 AM     Flash Flood      4 W Springfield         37.19N 93.37W
06/09/2024                   Greene             MO   911 Call Center

            water over FR 146.

&&

REN
Local storm report, Jun 9, 8:04 AM CDT, 2 hours 57 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
804 AM CDT Sun Jun 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0803 AM     Flash Flood      1 W Sparta              37.00N 93.10W
06/09/2024                   Christian          MO   911 Call Center

            water over the road near Sparta High School.

&&

REN
Local storm report, Jun 9, 9:18 AM CDT, 1 hour 43 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
918 AM CDT Sun Jun 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 AM     Flash Flood      2 S Cave Springs        37.33N 93.46W
06/09/2024                   Greene             MO   Amateur Radio

            Hwy 123 closed due to water over road.

&&

REN
Local storm report, Jun 9, 10:08 AM CDT, 53 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
1008 AM CDT Sun Jun 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0956 AM     Flash Flood      4 E Cross Timbers       38.02N 93.14W
06/09/2024                   Hickory            MO   Emergency Mngr

            Hwy P closed due to water over road.

&&

REN
Local storm report, Jun 9, 10:26 AM CDT, 35 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
1026 AM CDT Sun Jun 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0902 AM     Flash Flood      Rader                   37.46N 92.72W
06/09/2024                   Webster            MO   Fire Dept/Rescue

            successful water rescue on highway ZZ. road
            closed.

&&

REN

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 7:16 PM CDTSevere Thunderstorm WarningSGFDent, Texas29 min
Jun 8, 7:23 PM CDTSevere Thunderstorm WarningSGFDallas, Laclede, Webster14 min
Jun 8, 7:27 PM CDTSevere Thunderstorm WarningSGFDallas, Polk33 min
Jun 8, 7:35 PM CDTSevere Thunderstorm WarningSGFDent, Phelps, Pulaski, Texas25 min
Jun 8, 7:50 PM CDTSevere Thunderstorm WarningSGFTexas40 min
Jun 8, 7:54 PM CDTSevere Thunderstorm WarningSGFGreene, Webster51 min
Jun 8, 7:56 PM CDTSevere Thunderstorm WarningSGFDallas, Polk, Webster49 min
Jun 8, 8:13 PM CDTSevere Thunderstorm WarningSGFDade, Greene, Polk32 min
Jun 8, 8:24 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFDouglas, Texas, Wright51 min
Jun 8, 8:30 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFShannon, Texas45 min
Jun 8, 8:41 PM CDTFlash Flood WarningSGFTexas, Wright6 hr
Jun 8, 8:52 PM CDTRiver Flood WarningSGFVernon5 days
Jun 8, 8:52 PM CDTRiver Flood WarningSGFCedar71 hr
Jun 8, 8:52 PM CDTRiver Flood WarningSGFVernon4 days
Jun 8, 8:52 PM CDTRiver Flood WarningSGFPulaski61 hr
Jun 8, 8:52 PM CDTRiver Flood WarningSGFLaclede65 hr
Jun 8, 8:52 PM CDTRiver Flood WarningSGFPhelps4 days
Jun 8, 9:00 PM CDTFlash Flood WarningSGFDade, Dallas, Greene, Laclede, Polk, Webster and 1 more6 hr
Jun 8, 9:04 PM CDTSevere Thunderstorm WarningSGFChristian, Greene, Webster26 min
Jun 8, 9:10 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFDouglas, Howell, Texas50 min
Jun 8, 9:12 PM CDTSevere Thunderstorm WarningSGFOregon, Shannon48 min
Jun 8, 9:29 PM CDTSevere Thunderstorm WarningSGFGreene31 min
Jun 8, 9:31 PM CDTSevere Thunderstorm WarningSGFBarton, Jasper29 min
Jun 8, 9:34 PM CDTSevere Thunderstorm WarningSGFDouglas26 min
Jun 8, 9:43 PM CDTSevere Thunderstorm WarningSGFDouglas32 min
Jun 8, 9:47 PM CDTSevere Thunderstorm WarningSGFOregon28 min
Jun 8, 9:52 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFDouglas, Howell, Ozark38 min
Jun 8, 9:53 PM CDTFlash Flood WarningSGFDouglas, Howell, Wright6 hr
Jun 8, 10:04 PM CDTSevere Thunderstorm WarningSGFDouglas, Howell, Oregon, Ozark, Shannon41 min
Jun 8, 10:52 PM CDTFlash Flood Warning Considerable damage threatSGFGreene6 hr
Jun 8, 11:02 PM CDTFlash Flood WarningSGFHowell, Oregon, Ozark4 hr
Jun 8, 11:16 PM CDTSevere Thunderstorm WarningSGFChristian, Stone29 min
Jun 8, 11:32 PM CDTFlash Flood WarningSGFGreene6 hr
Jun 8, 11:32 PM CDTSevere Thunderstorm WarningSGFChristian, Douglas, Webster28 min
Jun 8, 11:45 PM CDTSevere Thunderstorm WarningSGFChristian, Douglas, Ozark, Taney30 min
Jun 8, 11:56 PM CDTSevere Thunderstorm WarningSGFDouglas, Ozark34 min
Jun 9, 12:06 AM CDTSevere Thunderstorm WarningSGFTexas, Wright24 min
Jun 9, 12:08 AM CDTFlash Flood WarningSGFChristian6 hr
Jun 9, 12:09 AM CDTSevere Thunderstorm WarningSGFOzark36 min
Jun 9, 12:27 AM CDTSevere Thunderstorm WarningSGFChristian, Lawrence, Stone48 min
Jun 9, 12:44 AM CDTSevere Thunderstorm WarningSGFHowell, Ozark31 min
Jun 9, 12:58 AM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Vernon47 min
Jun 9, 1:19 AM CDTSevere Thunderstorm WarningSGFLaclede, Pulaski, Texas, Wright41 min
Jun 9, 1:47 AM CDTFlash Flood WarningSGFBarton, Cedar, Dade, Hickory, Polk, St. Clair and 1 more8 hr
Jun 9, 1:49 AM CDTSevere Thunderstorm Warning Considerable damage threatSGFBenton, Hickory, St. Clair41 min
Jun 9, 2:02 AM CDTSevere Thunderstorm Warning Considerable damage threatSGFLaclede, Phelps, Pulaski, Texas43 min
Jun 9, 2:07 AM CDTAreal Flood WarningSGFChristian, Douglas, Howell, Oregon, Ozark, Shannon29 hr
Jun 9, 2:12 AM CDTAreal Flood WarningSGFBarton, Cedar, Dade, Dallas, Greene, Polk and 4 more29 hr
Jun 9, 2:15 AM CDTSevere Thunderstorm WarningSGFCedar, Dade45 min
Jun 9, 2:21 AM CDTSevere Thunderstorm WarningSGFBenton, Camden, Dallas, Hickory, Morgan39 min
Jun 9, 2:26 AM CDTSevere Thunderstorm WarningSGFPhelps, Pulaski49 min
Jun 9, 2:39 AM CDTSevere Thunderstorm WarningSGFDallas, Greene, Polk33 min
Jun 9, 2:46 AM CDTSevere Thunderstorm WarningSGFPhelps29 min
Jun 9, 2:49 AM CDTFlash Flood WarningSGFBenton, Camden, Hickory, Morgan6 hr
Jun 9, 2:53 AM CDTSevere Thunderstorm WarningSGFCedar, Polk, St. Clair, Vernon36 min
Jun 9, 2:57 AM CDTFlash Flood WarningSGFGreene, Webster2 hr
Jun 9, 2:57 AM CDTSevere Thunderstorm WarningSGFDent, Texas33 min
Jun 9, 4:21 AM CDTAreal Flood WarningSGFCamden, Dallas, Dent, Laclede, Maries, Miller and 4 more27 hr
Jun 9, 4:29 AM CDTFlash Flood WarningSGFDallas, Greene, Laclede, Polk, Texas, Webster and 1 more8 hr
Jun 9, 4:49 AM CDTFlash Flood Warning Considerable damage threatSGFCedar, Hickory, Polk, St. Clair, Vernon8 hr
Jun 9, 4:54 AM CDTFlash Flood WarningSGFDouglas, Howell, Oregon, Ozark, Shannon8 hr
Jun 9, 5:09 AM CDTSevere Thunderstorm WarningSGFCedar, Dade, Greene, Lawrence, Polk51 min
Jun 9, 5:33 AM CDTSevere Thunderstorm WarningSGFChristian, Greene, Lawrence, Polk, Webster42 min
Jun 9, 6:05 AM CDTFlash Flood WarningSGFDade, Greene, Polk6 hr
Jun 9, 6:42 AM CDTFlash Flood Warning Considerable damage threatSGFDallas, Greene, Laclede, Polk, Webster6 hr
Jun 9, 7:07 AM CDTRiver Flood WarningSGFChristian, Stone34 hr
Jun 9, 7:30 AM CDTRiver Flood WarningSGFStone37 hr
Jun 9, 7:31 AM CDTFlash Flood WarningSGFTexas, Wright5 hr
Jun 9, 7:42 AM CDTRiver Flood WarningSGFSt. Clair, Vernon7 days
Jun 9, 7:55 AM CDTFlash Flood WarningSGFChristian, Douglas, Ozark5 hr
Jun 9, 8:32 AM CDTRiver Flood WarningSGFPulaski16 hr
Jun 9, 8:44 AM CDTAreal Flood WarningSGFBenton, Camden, Hickory, Morgan22 hr
Jun 9, 8:44 AM CDTAreal Flood WarningSGFBarton, Cedar, Dade, Hickory, Polk, St. Clair and 1 more22 hr
Jun 9, 10:23 AM CDTAreal Flood WarningSGFDade, Jasper, Lawrence21 hr
Jun 9, 11:01 AM CDTRiver Flood WarningSGFShannon50 hr
Jun 9, 1:42 PM CDTRiver Flood WarningSGFShannon28 hr

Nearby

River Flood Warnings in Missouri, 2024Every river flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.